Pacific Journal of Mathematics

Abel summability of conjugate integrals.

Stanton Philipp

Article information

Source
Pacific J. Math., Volume 44, Number 2 (1973), 693-700.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102947967

Mathematical Reviews number (MathSciNet)
MR0316969

Zentralblatt MATH identifier
0275.42017

Subjects
Primary: 42A92
Secondary: 42A40 44A25

Citation

Philipp, Stanton. Abel summability of conjugate integrals. Pacific J. Math. 44 (1973), no. 2, 693--700. https://projecteuclid.org/euclid.pjm/1102947967


Export citation

References

  • [1] A. Erdelyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, HigherTranscendental Functions, 2, New York, 1953.
  • [2] S. Philipp, V. L. Shapiro, and W. H. Sills, On the ConjugateMultiple Fourier-Stieltjes Integral, to appear.
  • [3] W. Rudin, Real and ComplexAnalysis, McGraw-Hill, 1966.
  • [4] V. L. Shapiro, The conjugate Fourier-Stieltjes integral in the plane, Bull. Amer. Math. Soc, 65 (1959), 12-15.
  • [5] V. L. Shapiro, Topics in Fourier and geometric analysis, Amer. Math. Soc. Memoir, Number 39, 1961.
  • [6] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge, 1922.
  • [7] E. T. Whittaker and G. N. Watson, A Course of ModernAnalysis, Cambridge, 1927.
  • [8] A. Zygmud, TrigonometricSeries, 1, Cambridge, 1959.
  • [9] A. P. Caldern and A. Zygmund, On the existence of certain singular integrals, Acta Math., 88 (1952), 25-139.